# SDR 2007UALA02768

- Difficulty date: July 22, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, UPPER SILL STUB FRAME CORRODED AT AFT DOOR SNUBBER HINGE MOUNT.  MAJOR REPAIR: REPLACED FRAME AND SNUBBER HINGE MOUNT PER SRM 51-40-02.
